Alert archive / South Dakota / Wind Advisories in 2008
Wind Advisory 24, NWS Sioux Falls, SD
NWS Sioux Falls, SD issued this wind advisory at Dec 29, 2008, 3:04 PM CST for 16 counties in South Dakota; 9 counties in Iowa; Dakota County, Dixon County, Nebraska. It took effect at Dec 30, 2008, 3:44 AM CST. It was in force for 7 hr.
The area
The counties it named.
The facts
- Issued
- Dec 29, 2008, 3:04 PM CST (21:04 UTC)
- In effect from
- Dec 30, 2008, 3:44 AM CST
- Expired
- Dec 30, 2008, 10:37 AM CST
- In force
- 7 hr
- Issued by
- NWS Sioux Falls, SD
All 27 counties
Buena Vista County, IA, Cherokee County, IA, Clay County, IA, Ida County, IA, Lyon County, IA, O'Brien County, IA, Plymouth County, IA, Sioux County, IA, Woodbury County, IA, Dakota County, NE, Dixon County, NE, Aurora County, SD, Bon Homme County, SD, Brule County, SD, Charles Mix County, SD, Clay County, SD, Davison County, SD, Douglas County, SD, Gregory County, SD, Hanson County, SD, Hutchinson County, SD, Lincoln County, SD, McCook County, SD, Minnehaha County, SD, Turner County, SD, Union County, SD, Yankton County, SD
The radar
The Sioux Falls radar (KFSD), 58 km from the middle of the area, began a volume at 21:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Omaha, NE (KOAX), launched 12:00Z, 9.1 hours before the alert went out and 207 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2144 m above ground
- 0-6 km bulk shear
- 70 kt
- 0-1 km storm-relative helicity
- -103 m²/s²
- 0-3 km storm-relative helicity
- 72 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS73 KFSD 292104 NPWFSD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SIOUX FALLS SD 304 PM CST MON DEC 29 2008 .A STRONG LOW PRESSURE SYSTEM WILL MOVE ACROSS SOUTHERN SOUTH DAKOTA LATE TONIGHT AND INTO IOWA BY TOMORROW MORNING. STRONG NORTHWEST WINDS ARE EXPECTED TO DEVELOP EARLY TUESDAY MORNING OVER SOUTH CENTRAL SOUTH DAKOTA AND REACH THE SIOUX CITY AREA LATE IN THE MORNING. THE STRONGEST WINDS ARE EXPECTED TO BE IN THE MISSOURI RIVER VALLEY WHERE GUSTS TO 45 MPH ARE POSSIBLE. IAZ020-031-NEZ013-014-SDZ050-057-063>065-068>071-300515- /O.NEW.KFSD.WI.Y.0024.081230T1500Z-081231T0000Z/ PLYMOUTH-WOODBURY-DIXON-DAKOTA-GREGORY-BRULE-CHARLES MIX-DOUGLAS- HUTCHINSON-BON HOMME-YANKTON-CLAY-UNION- INCLUDING THE CITIES OF...LE MARS...SIOUX CITY...WAKEFIELD... PONCA...ALLEN...SOUTH SIOUX CITY...GREGORY...BURKE... CHAMBERLAIN...KIMBALL...WAGNER...PLATTE...LAKE ANDES...MARTY... ARMOUR...CORSICA...DELMONT...PARKSTON...FREEMAN...MENNO...TRIPP... TYNDALL...SCOTLAND...SPRINGFIELD...AVON...TABOR...YANKTON... VERMILLION...NORTH SIOUX CITY...BERESFORD...ELK POINT... ALCESTER...JEFFERSON 304 PM CST MON DEC 29 2008 ...WIND ADVISORY IN EFFECT FROM 9 AM TO 6 PM CST TUESDAY... THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 9 AM TO 6 PM CST TUESDAY. STRONG WINDS ARE EXPECTED TO DEVELOP AROUND CHAMBERLAIN AND LAKE ANDES BY MID MORNING TUESDAY. THESE WINDS ARE EXPECTED TO REACH THE SIOUX CITY AREA LATE IN THE MORNING. WINDS OF 25 TO 35 MPH WITH GUSTS TO 45 MPH CAN BE EXPECTED...ESPECIALLY IN THE AFTERNOON. A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE 31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH. WINDS OF THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE CAUTION UNTIL THE WINDS SUBSIDE. $$ SCHUMACHER
3 follow-up statements
000 WWUS73 KFSD 300314 NPWFSD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SIOUX FALLS SD 914 PM CST MON DEC 29 2008 .A STRONG LOW PRESSURE SYSTEM WILL MOVE ACROSS SOUTHERN SOUTH DAKOTA LATE TONIGHT AND INTO IOWA BY TOMORROW MORNING. STRONG NORTHWEST WINDS ARE EXPECTED TO DEVELOP EARLY TUESDAY MORNING OVER SOUTH CENTRAL SOUTH DAKOTA AND REACH THE SIOUX CITY AREA LATER IN THE MORNING. THE STRONGEST WINDS ARE EXPECTED TO BE IN THE MISSOURI RIVER VALLEY WHERE GUSTS TO 45 MPH ARE POSSIBLE. IAZ020-031-NEZ013-014-SDZ050-057-063>065-068>071-301115- /O.CON.KFSD.WI.Y.0024.081230T1500Z-081231T0000Z/ PLYMOUTH-WOODBURY-DIXON-DAKOTA-GREGORY-BRULE-CHARLES MIX-DOUGLAS- HUTCHINSON-BON HOMME-YANKTON-CLAY-UNION- INCLUDING THE CITIES OF...LE MARS...SIOUX CITY...WAKEFIELD... PONCA...ALLEN...SOUTH SIOUX CITY...GREGORY...BURKE... CHAMBERLAIN...KIMBALL...WAGNER...PLATTE...LAKE ANDES...MARTY... ARMOUR...CORSICA...DELMONT...PARKSTON...FREEMAN...MENNO...TRIPP... TYNDALL...SCOTLAND...SPRINGFIELD...AVON...TABOR...YANKTON... VERMILLION...NORTH SIOUX CITY...BERESFORD...ELK POINT... ALCESTER...JEFFERSON 914 PM CST MON DEC 29 2008 ...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM TO 6 PM CST TUESDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 9 AM TO 6 PM CST TUESDAY. STRONG NORTHWEST WINDS ARE EXPECTED TO DEVELOP AROUND CHAMBERLAIN AND LAKE ANDES BY MID MORNING TUESDAY. THESE WINDS ARE EXPECTED TO REACH THE SIOUX CITY AREA LATER IN THE MORNING. WIND SPEEDS OF 25 TO 35 MPH WITH GUSTS TO 45 MPH CAN BE EXPECTED...CONTINUING THROUGH THE AFTERNOON BEFORE DECREASING BY EVENING. A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE 31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH. WINDS OF THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE CAUTION UNTIL THE WINDS SUBSIDE. $$
000 WWUS73 KFSD 300944 NPWFSD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SIOUX FALLS SD 344 AM CST TUE DEC 30 2008 .LOW PRESSURE WILL MOVE ACROSS SOUTHEAST SOUTH DAKOTA AND NORTHWEST IOWA THIS MORNING. STRONG NORTHWEST WINDS ARE EXPECTED TO DEVELOP TO THE WEST AND SOUTH OF THE LOW PRESSURE...EXPANDING EAST AS THE MORNING PROGRESSES. THE STRONGEST WINDS ARE EXPECTED TO BE NEAR AND SOUTH OF INTERSTATE 90 IN SOUTH DAKOTA...AND INTO NORTHWEST IOWA SOUTH OF THE IOWA GREAT LAKES. NORTHWEST WINDS OF 25 TO 35 MPH ARE LIKELY IN THESE AREAS DURING THE LATE MORNING AND AFTERNOON...WITH GUSTS TO 45 MPH. IAZ001-012>014-021-022-032-SDZ058>062-066-067-301745- /O.EXA.KFSD.WI.Y.0024.081230T1500Z-081231T0000Z/ LYON-SIOUX-OBRIEN-CLAY-CHEROKEE-BUENA VISTA-IDA-AURORA-DAVISON- HANSON-MCCOOK-MINNEHAHA-TURNER-LINCOLN- INCLUDING THE CITIES OF...ROCK RAPIDS...GEORGE...INWOOD... LARCHWOOD...ORANGE CITY...SIOUX CENTER...SHELDON...HARTLEY... SANBORN...SPENCER...CHEROKEE...STORM LAKE...IDA GROVE... HOLSTEIN...BATTLE CREEK...PLANKINTON...WHITE LAKE...STICKNEY... MITCHELL...ALEXANDRIA...EMERY...SALEM...CANISTOTA...BRIDGEWATER... MONTROSE...SIOUX FALLS...PARKER...CENTERVILLE...MARION...VIBORG... HURLEY...CHANCELLOR...CANTON...LENNOX...TEA...HARRISBURG 344 AM CST TUE DEC 30 2008 ...WIND ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 6 PM CST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO 6 PM CST THIS AFTERNOON. STRONG NORTHWEST WINDS OF 25 TO 35 MPH...WITH SOME GUSTS TO AROUND 45 MPH...ARE EXPECTED TO DEVELOP WEST OF THE JAMES RIVER BY MID MORNING. THE STRONGER WINDS WILL QUICKLY EXPAND EAST THROUGH THE MORNING...REACHING MUCH OF NORTHWEST IOWA BY MIDDAY. WINDS SHOULD BEGIN TO TAPER OFF IN THE JAMES VALLEY BY LATE AFTERNOON...AND IN AREAS FARTHER EAST TOWARD EVENING. A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE 31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH. WINDS OF THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE CAUTION UNTIL THE WINDS SUBSIDE. $$ IAZ020-031-NEZ013-014-SDZ050-057-063>065-068>071-301745- /O.CON.KFSD.WI.Y.0024.081230T1500Z-081231T0000Z/ PLYMOUTH-WOODBURY-DIXON-DAKOTA-GREGORY-BRULE-CHARLES MIX-DOUGLAS- HUTCHINSON-BON HOMME-YANKTON-CLAY-UNION- INCLUDING THE CITIES OF...LE MARS...SIOUX CITY...WAKEFIELD... PONCA...ALLEN...SOUTH SIOUX CITY...GREGORY...BURKE... CHAMBERLAIN...KIMBALL...WAGNER...PLATTE...LAKE ANDES...MARTY... ARMOUR...CORSICA...DELMONT...PARKSTON...FREEMAN...MENNO...TRIPP... TYNDALL...SCOTLAND...SPRINGFIELD...AVON...TABOR...YANKTON... VERMILLION...NORTH SIOUX CITY...BERESFORD...ELK POINT... ALCESTER...JEFFERSON 344 AM CST TUE DEC 30 2008 ...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 6 PM CST THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 6 PM CST THIS AFTERNOON. STRONG NORTHWEST WINDS OF 25 TO 35 MPH...WITH SOME GUSTS TO AROUND 45 MPH...ARE EXPECTED TO DEVELOP IN SOUTH CENTRAL SOUTH DAKOTA BY MID MORNING. THE STRONGER WINDS WILL QUICKLY EXPAND EAST THROUGH THE MISSOURI VALLEY INTO THE SIOUX CITY AREA BY LATE MORNING. WINDS SHOULD BEGIN TO TAPER OFF IN SOUTH CENTRAL SOUTH DAKOTA BY LATE AFTERNOON...AND IN AREAS FARTHER EAST TOWARD EVENING. A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE 31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH. WINDS OF THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE CAUTION UNTIL THE WINDS SUBSIDE. $$ JH
000 WWUS73 KFSD 301637 NPWFSD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SIOUX FALLS SD 1037 AM CST TUE DEC 30 2008 IAZ001-012>014-020>022-031-032-NEZ013-014-SDZ050-057>071-301745- /O.CAN.KFSD.WI.Y.0024.000000T0000Z-081231T0000Z/ LYON-SIOUX-OBRIEN-CLAY-PLYMOUTH-CHEROKEE-BUENA VISTA-WOODBURY-IDA- DIXON-DAKOTA-GREGORY-BRULE-AURORA-DAVISON-HANSON-MCCOOK-MINNEHAHA- CHARLES MIX-DOUGLAS-HUTCHINSON-TURNER-LINCOLN-BON HOMME-YANKTON- UNION- INCLUDING THE CITIES OF...ROCK RAPIDS...GEORGE...INWOOD... LARCHWOOD...ORANGE CITY...SIOUX CENTER...SHELDON...HARTLEY... SANBORN...SPENCER...LE MARS...CHEROKEE...STORM LAKE... SIOUX CITY...IDA GROVE...HOLSTEIN...BATTLE CREEK...WAKEFIELD... PONCA...ALLEN...SOUTH SIOUX CITY...GREGORY...BURKE... CHAMBERLAIN...KIMBALL...PLANKINTON...WHITE LAKE...STICKNEY... MITCHELL...ALEXANDRIA...EMERY...SALEM...CANISTOTA...BRIDGEWATER... MONTROSE...SIOUX FALLS...WAGNER...PLATTE...LAKE ANDES...MARTY... ARMOUR...CORSICA...DELMONT...PARKSTON...FREEMAN...MENNO...TRIPP... PARKER...CENTERVILLE...MARION...VIBORG...HURLEY...CHANCELLOR... CANTON...LENNOX...TEA...HARRISBURG...TYNDALL...SCOTLAND... SPRINGFIELD...AVON...TABOR...YANKTON...VERMILLION... NORTH SIOUX CITY...BERESFORD...ELK POINT...ALCESTER...JEFFERSON 1037 AM CST TUE DEC 30 2008 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS CANCELLED THE WIND ADVISORY. NORTHWEST WINDS OF 20 TO 30 MPH ARE STILL EXPECTED THROUGH THE AFTERNOON...ESPECIALLY AROUND THE MISSOURI RIVER VALLEY...BUT WIND GUSTS AT OR ABOVE 40 MPH ARE NO LONGER EXPECTED. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Sioux Falls, SD wrote its last area forecast discussion before this wind advisory went out at Dec 29, 10:40 AM CST, 4 hours 24 minutes earlier.
Area forecast discussion, Dec 29, 10:40 AM CST, 4 hours 24 minutes before
AREA FORECAST DISCUSSION FOR SOUTHEAST SD/SOUTHWEST MN/NORTHWEST IA NATIONAL WEATHER SERVICE SIOUX FALLS SD 1040 AM CST MON DEC 29 2008 .DISCUSSION... MAIN FORECAST PROBLEM IS FALLING TEMPERATURES BEHIND THE STRONG COLD FRONT. TEMPERATURES NORTH OF I90 HAVE ALREADY FALLEN 10 TO 20 DEGREES FROM EARLY MORNING HIGHS. EXPECT TEMPS TO ALSO DROP 10 DEGREES THROUGH THE REMAINDER OF THE CWA BEFORE BECOMING NEARLY STEADY. NORTH OF I90...TEMPS MAY FALL A COUPLE OF MORE DEGREES THAN ACTUALLY WARM A COUPLE OF DEGREES AS WINDS DECREASE DURING THE AFTERNOON. HOWEVER...GENERALLY EXPECT TEMPS IN THE UPPER TEENS TO UPPER 20S ACROSS THE CWA BY LATE AFTERNOON. TEMPS TONIGHT WILL AGAIN BE VERY NONDIURNAL WITH SOUTH CENTRAL SD LIKELY SEEING STEADY OR RISING TEMPS ALL NIGHT WHILE EAST OF THE JAMES RIVER HAS EVENING LOWS THEN RISING TEMPS AS SE WINDS AND CLOUDS INCREASE. && .AVIATION... BKN STRATUS LATE THIS MORNING WILL EXIT THE AREA TO THE SOUTH BY EARLY AFTERNOON. STRONG NW FLOW WILL ALSO GRADUALLY DECREASE FROM WEST TO EAST DURING THE AREA AS HIGH PRES MOVES IN. WINDS WILL THEN SHIFT TO SE FROM WEST TO EAST FROM LATE AFTERNOON INTO LATE EVENING. WHILE MID CLOUDS EXPECTED EAST OF THE MISSOURI RIVER BY EARLY EVENING...DO NOT EXPECT ANY LOW CLOUDS UNTIL LATER TONIGHT. STRATUS FORMING ALONG 925 MB FRONT OVER ERN MT AND WRN SD MAY AFFECT AREAS AROUND KHON AND K9V9 TOWARD 06Z. AT THIS TIME ONLY EXPECT SCT CLOUDS BELOW 3000 FT AROUND KFSD WITH SKIES REMAIN VFR IN NW IA AND ALONG THE MO RIVER...INCLUDING KSUX. MUCH STRONGER NW FLOW WILL RETURN TO THE AREA ON TUESDAY MORNING. && .PREV DISCUSSION... LOW PRESSURE WILL CONTINUE TO RACE ACROSS NRN MN THIS MORNING WHILE PROVIDING A SWRD PUSH OF ARCTIC AIR. TEMPERATURES EARLY THIS MORNING BUMPING INTO THE 30S AND EVEN A FEW LOWER 40S AHEAD OF THE MAIN PUSH OF COLD AIR. CALENDER DAY HIGHS WILL MAINLY OCCUR BEFORE SUNRISE THIS MORNING...ESPECIALLY IN THE NRN CWA. OTHERWISE...DAYTIME HIGHS WILL OCCUR AROUND OR WITHIN A FEW HOURS AFTER SUNRISE...THEN SLOWLY FALLING TEMPERATURES THE REMAINDER OF THE DAY AS COLD AIR PUNCHES S. COLD AIR PUSH LOSES MOMENTUM THIS EVENING AS RETURN FLOW SETS UP AHEAD OF THE NEXT LOW PRESSURE SYSTEM. ONCE AGAIN MODELS INDICATING ALL KINDS OF LOW LEVEL MOISTURE TODAY WITH GUIDANCE INDICATING OVERCAST SKIES. NOT BUYING IT GIVEN THE POOR ABILITY OF MODELS TO RESOLVE BNDRY LAYER MOISTURE THIS WINTER SEASON. OBS AND SATELLITE DO INDICATE SOME STATUS INTO ND AND CNTRL SD ATTM...BUT IT DOES APPEAR TO BE BREAKING UP. HEDGED A BIT AND WENT PARTLY CLOUDY TO PARTLY SUNNY TODAY...SO IF STRATUS DOES NOT MAKE IT INTO THE CWA SKY COVER WILL BE SOMEWHAT OVERDONE. KEPT THE NONDIURNAL TEMPERATURES GOING TONIGHT AS LOW TEMPERATURES WILL MAINLY OCCUR IN THE EVENING. AFTER WHICH CLOUD COVER WILL BEGIN TO INCREASE...AS WILL SRLY WINDS. SLIGHT CHANCE TO CHANCE POPS IN PLACE OVER THE N LATE TONIGHT AND INTO TUE MORNING AS 120 JET CORE SLIDES ACROSS ERN SD. MAIN MIDLEVEL/THETAE FORCING AHEAD OF THE UPPER FORCING WHICH HOLDS OFF UNTIL LATE TONIGHT INTO TUE MORNING. VERY LITTLE MOISTURE TO WORK WITH...SO MAINLY A VIRGA VEST MOST OF TONIGHT. UPPER AND MID LEVEL SHOULD HOOK UP TOWARDS MML TUE MORNING SO SHOULD SEE SOME SNOW BUT UNCERTAINLY IN EXACT TRACK REMAINS... SUCH THAT ACCUMULATING SNOW COULD EASILY BE DISPLACED BY 50 MILES N OR S. NONDIURNAL TEMPERATURES IN PLACE ONCE AGAIN FOR TUE AS THE NEXT SHOT OF ARCTIC AIR INFILTRATES THE NRN PLAINS. ONCE AGAIN HIGH TEMPERATURES IN THE 20S AND 30S WILL OCCUR IN THE MORNING...THEN FALL THROUGH THE AFTERNOON HOURS. && .FSD WATCHES/WARNINGS/ADVISORIES... SD...NONE. MN...NONE. IA...NONE. NE...NONE. && SCHUMACHER
Hazardous weather outlook, Dec 29, 4:23 AM CST, 10 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SIOUX FALLS SD 0423 AM CST MON DEC 29 2008 SDZ038>040-050-052>071-MNZ071-072-080-081-089-090-097-098- IAZ001>003-012>014-020>022-031-032-NEZ013-014-301200- AURORA-BEADLE-BON HOMME-BROOKINGS-BRULE-BUENA VISTA IA- CHARLES MIX-CHEROKEE IA-CLAY-CLAY IA-COTTONWOOD MN-DAKOTA NE- DAVISON-DICKINSON IA-DIXON NE-DOUGLAS-GREGORY-HANSON-HUTCHINSON- IDA IA-JACKSON MN-JERAULD-KINGSBURY-LAKE-LINCOLN-LINCOLN MN- LYON IA-LYON MN-MCCOOK-MINER-MINNEHAHA-MOODY-MURRAY MN-NOBLES MN- OBRIEN IA-OSCEOLA IA-PIPESTONE MN-PLYMOUTH IA-ROCK MN-SANBORN- SIOUX IA-TURNER-UNION-WOODBURY IA-YANKTON- 0423 AM CST MON DEC 29 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH DAKOTA... SOUTHWEST MINNESOTA...NORTHWEST IOWA...AND NORTHEAST NEBRASKA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. && FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.WEATHER.GOV/SIOUXFALLS. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK.
Nearby
Wind Advisories in South Dakota, 2008Wind Advisories in Iowa, 2008Wind Advisories in Nebraska, 2008Every wind advisory in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.